# SDR QXEA0000773

- Difficulty date: March 8, 2000
- Submitted: March 22, 2000
- Operation: Air carrier
- Aircraft: N351PH
- Make and model: Dhav DHC8202
- Aircraft serial: 490
- Aircraft time: 4,999 hours, 7,056 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC- ALL SECTIONS OF EMERGENCY FLOOR TRACK LIGHTING ARE DAMAGED.  REPLACED ALL SECTIONS OF EMERGENCY FLOOR TRACK LIGHT IAW DHC-8 SRM 33-51-11 PAGE 403.
